# SDR CALA2016020495085

- Difficulty date: January 22, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 45,596 hours, 19,600 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI CAPTAINS CRT BLANK WITH ELEC BURN SMELL IN COCKPIT & THEN RETURNED NORMAL.  REPLACED AS A PRECAUTION CAPTAINS PFD IAW AMM 31-63-22 7 TESTED EIS IAW AMM 31-60-00-710-00 1A.  ACCOMPLISHED AFS TEST & AUTO LAND TEST IAW AMM 22-97-00-710-001.
